# SDR DHL2002807561

- Difficulty date: April 19, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 36449242
- Part serial: NSN
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR AUX INTERIOR SHOWS A CRACKED FITTING 2 IN AT STA XW 80.000.REMOVED CRACKED FITTING PER SRM 51-3-0 PG 1.FABRICATED NEW FITTING (7075-T651).CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-3-0 PG1
